RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Saak, Èrnst Moiseevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24

Number of views:
This page:103
Abstract pages:929
Full texts:443
References:21

http://www.mathnet.ru/eng/person23535
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215384

Publications in Math-Net.Ru
1987
1. È. M. Saak, “The Riemann problem for nonselfadjoint elliptic differential equations”, Differ. Uravn., 23:8 (1987),  1360–1366  mathnet  mathscinet
1985
2. È. M. Saak, “Estimation of the change in the solution of the Dirichlet problem under variation of the domain”, Differ. Uravn., 21:6 (1985),  1047–1051  mathnet  mathscinet
3. È. M. Saak, “Summation of Neumann series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 5,  31–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:5 (1985), 33–36
1984
4. È. M. Saak, “On the “erasure” of singularities of solutions to strongly elliptic systems”, Differ. Uravn., 20:12 (1984),  2147–2152  mathnet  mathscinet
1980
5. È. M. Saak, “Fredholm property of a class of boundary value problems”, Differ. Uravn., 16:3 (1980),  507–515  mathnet  mathscinet  zmath
1978
6. È. M. Saak, “Solvability of a general boundary value problem for the Laplace equation”, Differ. Uravn., 14:6 (1978),  1093–1103  mathnet  mathscinet  zmath
1977
7. V. V. Kolobaev, È. M. Saak, “On a class of hyperbolic systems”, Dokl. Akad. Nauk SSSR, 232:5 (1977),  1000–1003  mathnet  mathscinet  zmath
1976
8. È. M. Saak, “A capacity criterion for a domain with stable Dirichlet problem for higher order elliptic equations”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  201–209  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 177–185  isi
1975
9. È. M. Saak, “An estimate of the eigenvalues of an elliptic differential operator of divergence form for domains close to an ellipsoid”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  543–545  mathnet  mathscinet  zmath
10. È. M. Saak, “On the theory of multidimensional elliptic systems of first order”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  43–46  mathnet  mathscinet  zmath
1974
11. È. M. Saak, “Duality theorems for a problem with oblique derivative”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  521–524  mathnet  mathscinet  zmath
12. È. M. Saak, “The saltus problem for harmonic functions in $n$ variables”, Dokl. Akad. Nauk SSSR, 218:2 (1974),  298–300  mathnet  mathscinet  zmath
13. È. M. Saak, “An a priori estimate in $L_p$ for a problem with oblique derivative”, Dokl. Akad. Nauk SSSR, 215:4 (1974),  796–799  mathnet  mathscinet  zmath
14. È. M. Saak, “Estimate of the change of the solution of the Dirichlet problem under variation of the domain”, Differ. Uravn., 10:3 (1974),  507–512  mathnet  mathscinet  zmath
1973
15. È. M. Saak, “Geometric stability criterion for the Dirichlet problem”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1074–1076  mathnet  mathscinet  zmath
16. È. M. Saak, “On the boundedness of some integral operators”, Dokl. Akad. Nauk SSSR, 211:1 (1973),  51–54  mathnet  mathscinet  zmath
17. È. M. Saak, “Stability of the Dirichlet problem for general elliptic equations”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  550–552  mathnet  mathscinet  zmath
18. È. M. Saak, “On the approximation of solutions to elliptic equations together with derivatives up to the boundary”, Dokl. Akad. Nauk SSSR, 208:2 (1973),  277–279  mathnet  mathscinet  zmath
19. È. M. Saak, “The solvability of the Dirichlet problem for an elliptic equation of order $21$ in the class $W_2^{(2l)}$”, Differ. Uravn., 9:11 (1973),  2048–2051  mathnet  mathscinet  zmath
1972
20. È. M. Saak, “An estimate of the change in the solution of the Dirichlet problem under variation of the domain”, Dokl. Akad. Nauk SSSR, 203:6 (1972),  1262–1265  mathnet  mathscinet  zmath
21. È. M. Saak, “The stability of the Dirichlet problem for elliptic equations of arbitrary order”, Differ. Uravn., 8:4 (1972),  706–714  mathnet  mathscinet  zmath
1971
22. È. M. Saak, “On the stability of the Dirichlet problem for a polyharmonic equation”, Dokl. Akad. Nauk SSSR, 198:4 (1971),  772–775  mathnet  mathscinet  zmath
1970
23. È. M. Saak, “On the stability of the Dirichlet and Neumann problems”, Dokl. Akad. Nauk SSSR, 195:3 (1970),  564–566  mathnet  mathscinet  zmath
1965
24. È. M. Saak, “Approximation theorems for differential equations”, Dokl. Akad. Nauk SSSR, 165:6 (1965),  1249–1252  mathnet  mathscinet  zmath

1975
25. È. M. Saak, “Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)”, Differ. Uravn., 11:9 (1975),  1713  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019